Anadin Extra Soluble Tablets

Anadin Extra Soluble Tablets Anadin Extra Soluble Tablets

12 Tablets 
Subscribe & Save

Get up to 15% off* or get the better offer price when you opt-in for recurring deliveries with Subscribe & Save. Available on UK deliveries only.

Learn more Learn more

Subscribe & Save

Never run out of your essentials

Get 15% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Subscribe & Save. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Subscribe & Save.

Set your delivery schedule

Most people choose to receive an order every 30 days, but the choice is yours! You can decide how frequently you want your orders, and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get up to 15% off or get our better offer price*

Cancel at any time

100% commitment-free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

*Baby Food, Nutritional Aids and Smoking cessation products on subscribe and save will be at 10% discount. Offer excludes first stage baby milk, PPE products, and restricted pharmacy products.

x
Dispatch this item:
£3.39
In Stock
Delivery information Product #0003212

Please note images are for illustration purposes and may differ from the product(s) you receive

Anadin Extra Soluble Tablets provide powerful relief for headaches and migraines. Developed with a triple action formula, this medicine helps to speed up pain relief.

Anadin

Anadin Extra Soluble Tablets provides strong pain relief to help with migraine pain and give you fast and effective relief. These tablets are soluble in water, thus they can be taken without swallowing.

Powerful triple action formula

Anadin Extra Soluble Tablets contain:

  • Aspirin to help target the source of pain
  • Paracetamol to help block pain signals
  • Caffeine to speed up pain relief for a fast treatment

How to take Anadin Extra Soluble Tablets:

  • Adults and children over 16 years should take two tablets dissolved in water every 4 hours.
  • Do not exceed 8 tablets in any 24 hours.

Before taking Anadin Extra Soluble Tablets:

  • Do not take Anadin Extra if you are allergic to asprin, other NSAIDs or any of the other ingredients in Anadin Extra.
  • You have or have ever had a stomach ulcer, perforation or bleeding.
  • Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
  • Do not take if you are breastfeeding.
  • Ask your doctor or pharmacist before taking Anadin Extra if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease.
  • Not for children under 16 years of age. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.


Possible side effects when taking Anadin Extra Soluble Tablets: 

  • In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally.
  • Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding.
  • Consult your doctor or pharmacist if you have any side effects after taking this product.
  • Caffeine may cause nausea, headache and insomnia.
  • Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.
  • Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin.

Possible side effects when taking Anadin Extra Soluble Tablets:

  • In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally.
  • Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding.
  • Consult your doctor or pharmacist if you have any side effects after taking this product.
  • Caffeine may cause nausea, headache and insomnia.
  • Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.
  • Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin.
Asprin 300mg, paracetamol 200mg, caffeine 45mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Anadin Extra Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good Product, and easier to take in Soluble form

Prefer these as it is easier to take than the tablet form. Good Product.

0 out of 0 people found this useful. Yes No Report abuse
 rated Anadin Extra Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Anadin Extra Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Anadin Extra Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Anadin Extra Soluble Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews
Now £3.39

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply